# SDR CALA2014092992336

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 92,036 hours, 14,458 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EXTERNAL FUSELAGE SKIN REPAIR DOUBLER AT BS 1832.9 TO 1847.9 IS GOUGED.  FOUND EXISTING DOUBLER TO BE OUT OF LIMITS.  REMOVED REPAIR DOUBLER, FABRICATED A NEW DOUBLER & FILLER.  INSTALLED IAW SRM 53-80-01.
